Algebraic ranks of the fundamental groups of high dimensional graph manifolds
Bull. Korean Math. Soc. 2021 Vol. 58, No. 2, 527-535
https://doi.org/10.4134/BKMS.b200389
Published online December 28, 2020
Printed March 31, 2021
Raeyong Kim
Daegu University
Abstract : The fundamental group of a high dimensional graph manifold canonically has a graph of groups structure. We analyze the group action on the associated Bass-Serre tree and study the algebraic ranks of the fundamental groups of high dimensional graph manifolds.
Keywords : Algebraic rank of a group, high dimensional graph manifolds, graph of groups, Bass-Serre theory
MSC numbers : Primary 20F65, 20E08; Secondary 20F67
Supported by : This research was supported by the Daegu University Research Grant, 2016
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd